# SDR SIMA202003109005

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 8,338 hours, 5,412 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDAG860
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL A/I DFW ACCT E2 T2 SENSOR FAIL EICAS NO EMERGENCY DECLARED FLT CONT.-C/A-PERFORMED FIM TASK 73-21-00-810-953-A. FOLLOWED THE FIM TASK DOWN TO STEP 9. FOUND THE RH FADEC TO BE THE ISSUE. REMOVED AND REPLACED RH ENGINE FADEC IAW E175 AMM 73-21-01. OPC GOOD NO FURTHER DEFECTS NOTED.
